Convex families of sets on topological spaces
Închide
Articolul precedent
Articolul urmator
438 0
SM ISO690:2012
CHOBAN, Mitrofan; MIHAYLOVA, Ekaterina. Convex families of sets on topological spaces. In: Proceedings IMCS-55The Fifth Conference of Mathematical Society of the Republic of Moldova. 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: Tipografia Valinex, 2019, pp. 44-49. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

Convex families of sets on topological spaces


Pag. 44-49

Choban Mitrofan1, Mihaylova Ekaterina2
 
1 Moldova Tiraspol State University,
2 University of Architecture, Civil Engineering and Geodesy
 
Disponibil în IBN: 1 noiembrie 2019


Rezumat

In the present article the E. Michael’s [10] concept of convexity is extended on arbitrary topological spaces. Some problems about selections of set-valued mappings and distinct applications are examined.

Cuvinte-cheie
convex families of sets, metrizable families of sets, selection, set-valued mappings

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Cioban, M.M.</creatorName>
<affiliation>Universitatea de Stat din Tiraspol, Moldova, Republica</affiliation>
</creator>
<creator>
<creatorName>Mihaylova, E.</creatorName>
<affiliation>University of Architecture, Civil Engineering and Geodesy, Bulgaria</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'><p>Convex families of sets on topological spaces</p></title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2019</publicationYear>
<relatedIdentifier relatedIdentifierType='ISBN' relationType='IsPartOf'>978-9975-68-378-4</relatedIdentifier>
<subjects>
<subject>convex families of sets</subject>
<subject>metrizable families of
sets</subject>
<subject>selection</subject>
<subject>set-valued mappings</subject>
</subjects>
<dates>
<date dateType='Issued'>2019</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Conference Paper</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>In the present article the E. Michael&rsquo;s [10] concept of convexity is extended on arbitrary topological spaces. Some problems about selections of set-valued mappings and distinct applications are examined.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>